PORTLAND, OR (Oct. 28, 2009) – The 3rd Annual Backyard Bang Rail Jam presented by Salomon Snowboards and the Art Institute of Portland kicks of this Saturday with heavy hitting riders and hungry Ams ready to battle it out with ghosts and goblins.
Think Thank's Jesse Burtner will be announcing tech tricks while industry veterans and rail Jedi's Chad Otterstrom, Jarad Hadi, Colin Langlois and Chip Treadwell judge the action.
The event is free and open to the public from 11 am until 4pm. Costume contest winners will walk away with free prizes from event sponsors.
Registration for confirmed riders will take place in the Art Institute Lobby at 10:30 a.m. with warm up ride time starting around noon.
The event schedule is as follows:
- 12:45 – 1:00pm – COURSE MAINTENANCE
- 1:00 – 1:30pm – 30 MINUTE JAM
- 1:30 – 1:45pm – Course maintenance
- 1:45 – 2:15pm – 30 minute jam
- 2:30 – 3:00PM – AWARDS
As well as serving up suds in the VIP area and at the Backyard Bang after-party, Kona Brewing has partnered with the Oahu Visitor's Bureau and Hawaiian Airlines to grant one lucky winner two free flights from Portland to Oahu, Hawaii. Also included in this prize package are surf lessons for two with Waikiki Beach Services. Register to win during the event. For more info, go to www.visit-oahu.com or www.konabrewingco.com
The Backyard Bang is hosted by Salomon Snowboards and the Art Institute of Portland and supported by Bonfire Snowboarding, Skull Candy, Mt Hood Meadows, Exit Real World, US Outdoor Store and Kona Brewing Co.